MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD. 8010379 ELITE MODULAR HD 28MM +0; HIP FEMORAL HEAD

DEPUY INTERNATIONAL LTD. 8010379 ELITE MODULAR HD 28MM +0; HIP FEMORAL HEAD
Catalog Number 962573000
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address due to dislocation.Update 8/3/2017.It is noted within the additional information that a cup with screws was also revised in this revision surgery.No part and lot were provided but it appears that it may have been a competitor cup and screws (mah: kyocera)--additional product follow-up is being initiated to clarify.Further reporting may follow based upon any information retrieved.Currently, there is not enough information to determine if these products were sold in the us.Complaint updated on: 9/1/2017.
 
Additional Manufacturer Narrative
The patient was revised to address implant loosening.The reported event has been evaluated and will be monitored.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ELITE MODULAR HD 28MM +0
Common Device Name
HIP FEMORAL HEAD
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD. 8010379
st. anthony's rd
leeds LS11 8 DT
UK  LS11 8 DT
MDR Report Key6838292
Report Number1818910-2017-24011
Device Sequence Number18861342
Product Code JDI
UDI-Device Identifier10603295243168
UDI-Public10603295243168
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K871867
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number962573000
Device Lot Number2932384
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2017
Initial Date Received by Manufacturer 08/03/2017
Supplement Date Received by Manufacturer11/10/2017
Initial Report FDA Received Date09/01/2017
Supplement Report FDA Received Date11/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;